advertisement

Diabetes

Question
Posted by: | 2019/06/03

Q.

HI, Im a diabetic for over 20 yrs.

My insulin was changed to Humulin Kwick 30/70 6  months ago. My sugar levels were still high. The past 3 weeks with the same dosages my levels drop too low. What could be the cause of this?? I had to start reducing my dosage to almost half and still goes low.

Expert's Reply

A.

Diabetes expert
- 2019/06/04

Hi

If dosages have dropped recently due to frequent lows, then the options are 1) change in diet with lower carbs 2) improved insulin absorption as you have changed your injection sites 3) improved injection technique  4)altered kidney function 4) loss of weight requiring less insulin 5) increased exercise
6) if you are a type 1 diabetic, then cortisol levels may need to be checked

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.